# SDR DXTR2017082901

- Difficulty date: August 29, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 13,262 hours, 10,557 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT AFT LOWER SPAR CAP INSIDE WHEEL WELL BOX,  REPAIRED.
